# SDR ASAA2021031234295

- Difficulty date: March 12, 2021
- Submitted: March 16, 2021
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 30,053 hours, 9,624 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON MASTER CAUTION RECALL AFTER ENGINE START, ZONE TEMP ON CONT CABIN ILLUMINATED, AND RESET. GROUNDED - YES. VERIFIED - PERFORMED B737-900 FIM 21-62 TASK 801 TEMP CNTL BITE SHOWS FLT DECK TRIM VALVE FAULT ON BIT AND LAST FLT. PERFORMED FIM 21-62 TASK 832, VERIFY BITE TEST SHOWS GOOD, INITIAL EVALUATION TEST GOOD. INTERMITTENT FAULT. GROUND VERIFICATION CHK GOOD.
